Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 489, NWS Tulsa, OK

October 1, 2009Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 1, 2009, 2:20 PM CDT for Muskogee County, Wagoner County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 1, 2009, 2:20 PM CDT (19:20 UTC)
Expired
Oct 1, 2009, 3:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 1, 2:20 PM CDTTSTM WND GST 705 Sse Haskell, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 1:16 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 521 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
521 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 011920
SVRTSA
OKC101-145-012000-
/O.NEW.KTSA.SV.W.0489.091001T1920Z-091001T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
220 PM CDT THU OCT 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 300 PM CDT

* AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR TAFT...MOVING EAST AT 35
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAFT...
  TULLAHASSEE...MUSKOGEE...OKAY...FORT GIBSON AND BRAGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3585 9524 3583 9526 3582 9522 3564 9514
      3564 9571 3583 9571 3592 9528
TIME...MOT...LOC 1920Z 258DEG 30KT 3575 9560

$$
3 follow-up statements
000 
WWUS54 KTSA 011933
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU OCT 1 2009

OKC101-145-012000-
/O.CON.KTSA.SV.W.0489.000000T0000Z-091001T2000Z/
MUSKOGEE OK-WAGONER OK-
233 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN WAGONER AND NORTHERN MUSKOGEE COUNTIES...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR TAFT...
MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING DAMAGING
WINDS TO 70 MPH 5 MILES SOUTH SOUTHEAST OF HASKELL.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SUMMIT...
TULLAHASSEE...MUSKOGEE...OKAY...FORT GIBSON AND BRAGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3585 9524 3583 9526 3582 9522 3564 9514
      3564 9561 3586 9555 3592 9528
TIME...MOT...LOC 1932Z 260DEG 28KT 3577 9549

$$
000 
WWUS54 KTSA 011943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU OCT 1 2009

OKC101-145-012000-
/O.CON.KTSA.SV.W.0489.000000T0000Z-091001T2000Z/
MUSKOGEE OK-WAGONER OK-
243 PM CDT THU OCT 1 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN WAGONER AND NORTHERN MUSKOGEE COUNTIES...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR MUSKOGEE...
MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKAY...FORT
GIBSON AND BRAGGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3585 9524 3583 9526 3582 9522 3564 9514
      3564 9547 3588 9547 3592 9528
TIME...MOT...LOC 1944Z 260DEG 28KT 3579 9538

$$
000 
WWUS54 KTSA 011958
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 PM CDT THU OCT 1 2009

OKC101-145-012008-
/O.EXP.KTSA.SV.W.0489.000000T0000Z-091001T2000Z/
MUSKOGEE OK-WAGONER OK-
258 PM CDT THU OCT 1 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER AND
NORTHERN MUSKOGEE COUNTIES EXPIRES AT 300 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND SMALL HAIL REMAIN POSSIBLE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3585 9524 3583 9526 3582 9522 3564 9514
      3564 9547 3588 9547 3592 9528
TIME...MOT...LOC 1958Z 252DEG 21KT 3581 9527

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 12:28 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 1, 12:28 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1228 PM CDT THU OCT 1 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
COLD FRONT WILL BE MOVING THROUGH THE KTUL/KRVS TAF
SITES BETWEEN 18-19Z. AN ISOLATED THUNDERSTORM WILL
BE POSSIBLE...ALTHOUGH DEVELOPMENT WILL LIKELY BE
JUST EAST OF THE TAF SITES. THUNDERSTORMS WILL INCREASE
IN COVERAGE THIS AFTERNOON...IMPACTING THE
KMLC/KFSM/KFYV/KXNA SITES GENERALLY BETWEEN 20Z-00Z.
MVFR TO OCCASIONAL IFR CIGS/VSBYS LIKELY IN AND NEAR
STORMS.

&&

.PREV DISCUSSION... /ISSUED 1113 AM CDT THU OCT 1 2009/

..UPDATE...

DISCUSSION...
COLD FRONT HAS ESSENTIALLY CAUGHT THE DRYLINE
AND CURRENTLY EXTENDS FROM CNTRL OSAGE COUNTY
INTO FAR SWRN OK...JUST A BIT FASTER THAN SUGGESTED
BY GUIDANCE. WARM SECTOR REMAINS CAPPED AT THIS
TIME...AND LATEST LOCAL MODEL SUGGESTS COLD FRONT
DEVELOPMENT AROUND 18-20Z...GENERALLY ALONG OR
PERHAPS JUST E OF THE HIGHWAY 75 CORRIDOR. SUPERCELL
DEVELOPMENT REMAINS POSSIBLE WITH THE INITIAL
STORMS...WITH A TRANSISTION TO A BROKEN LINE OF
STORMS LATER THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  75  44  73 /   0   0   0  10
FSM   46  75  46  75 /  40   0   0  10
MLC   48  76  46  76 /  10   0   0  10
BVO   38  72  38  71 /   0   0   0   0
FYV   43  69  39  69 /  10   0   0   0
BYV   46  68  42  69 /  30   0   0   0
MKO   42  73  46  73 /  10   0   0  10
MIO   44  70  43  69 /   0   0   0   0
F10   48  74  46  75 /   0   0   0  10
HHW   52  78  49  78 /  40   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...18
Hazardous weather outlook, Oct 1, 1:00 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT THU OCT 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT THU OCT 1 2009

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.

	AREA AT GREATEST RISK...EAST OF NOWATA TO HENRYETTA LINE.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA...SOUTHEAST OKLAHOMA AND
        NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA...SOUTHEAST OKLAHOMA AND
        NORTHWEST ARKANSAS.
	ONSET...AFTER 2 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
EARLY THIS AFTERNOON A COLD FRONT STRETCHED FROM NOWATA COUNTY INTO
TULSA COUNTY AND SOUTHWEST IN THE OKLAHOMA CITY REGION. CAP STRENGTH
HAS HELD CONVECTION IN CHECK SO FAR...AND EXPECT INITIAL CONVECTIVE
DEVELOPMENT BETWEEN 1 AND 3 PM AS FRONTAL LIFT PERSISTS. LOW-LEVEL
WINDS FIELDS REMAIN SUGGESTIVE OF SUPERCELLULAR STRUCTURE WITH THE
INITIAL STORMS...ALTHOUGH EXPECT AN EVENTUAL TRANSITION TO LINEAR
MODE LATER THIS AFTERNOON AS THE STORMS PROGRESS INTO FAR EASTERN
OKLAHOMA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DAMAGING WINDS
AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT.

THE SEVERE WEATHER THREAT WILL BE WINDING DOWN ACROSS WESTERN
ARKANSAS BY EARLY THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
QUIET AND COOL WEATHER IS ON TAP FOR FRIDAY AND SATURDAY. MOISTURE
WILL BEGIN TO RETURN NORTH SATURDAY NIGHT...AHEAD OF A DEEP UPPER
LOW ACROSS THE WESTERN STATES. THUNDERSTORM CHANCES WILL INCREASE
EARLY NEXT WEEK...WITH ANOTHER COLD FRONT FORECAST TO PUSH INTO THE
REGION BY TUESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 1, 1:03 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT THU OCT 1 2009

OKZ060-061-067-011845-
ROGERS OK-TULSA OK-WAGONER OK-
103 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN WAGONER...SOUTHWESTERN ROGERS AND TULSA

AT 102 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
TULSA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...CATOOSA...VERDIGRIS...JENKS AND
BROKEN ARROW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3632 9557 3608 9557 3600 9602 3621 9601
TIME...MOT...LOC 1802Z 255DEG 27KT 3612 9594
Special weather statement, Oct 1, 1:25 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
125 PM CDT THU OCT 1 2009

OKZ060-064-066-067-070-011900-
CREEK OK-MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
125 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE...WAGONER...SOUTHEASTERN CREEK AND TULSA

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 125 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM BIXBY TO BEGGS...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LIBERTY...PRESTON...BEGGS...BALD HILL...HECTORVILLE...LEONARD...
BIXBY...CHOSKA...PORTER...STONEBLUFF...REDBIRD...COWETA...ONETA...
MOUNDS...JAMESVILLE...TAFT AND HASKELL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3608 9532 3575 9549 3566 9627 3601 9594
TIME...MOT...LOC 1825Z 262DEG 27KT 3595 9589 3574 9608
Special weather statement, Oct 1, 1:53 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CDT THU OCT 1 2009

OKZ065-066-071-011930-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
153 PM CDT THU OCT 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

AT 153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES NORTH OF PHAROAH TO 4 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WILSON...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...
SCHULTER...HITCHITA AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3555 9616 3556 9556 3527 9594 3526 9599
      3529 9599 3529 9635 3529 9643 3530 9644
      3531 9644
TIME...MOT...LOC 1853Z 264DEG 27KT 3549 9613 3528 9637

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 1:03 PM CDTSpecial Weather StatementTSATulsa42 min
Oct 1, 1:25 PM CDTSpecial Weather StatementTSAWagoner35 min
Oct 1, 1:53 PM CDTSpecial Weather StatementTSAOkmulgee37 min
Oct 1, 2:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee57 min
Oct 1, 2:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg55 min
Oct 1, 2:37 PM CDTSevere Thunderstorm WarningTSAOttawa23 min
Oct 1, 2:55 PM CDTSpecial Weather StatementTSACherokee35 min
Oct 1, 2:56 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg34 min
Oct 1, 3:19 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
Oct 1, 3:20 PM CDTSpecial Weather StatementTSAAdair25 min
Oct 1, 3:27 PM CDTSpecial Weather StatementTSAHaskell, Pittsburg33 min
Oct 1, 3:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg60 min
Oct 1, 4:06 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore54 min
Oct 1, 4:12 PM CDTSpecial Weather StatementTSAPushmataha33 min
Oct 1, 4:37 PM CDTSpecial Weather StatementTSAPushmataha38 min
Oct 1, 4:40 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha65 min
Oct 1, 4:44 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha61 min
Oct 1, 4:58 PM CDTSpecial Weather StatementTSALeFlore32 min
Oct 1, 5:25 PM CDTSevere Thunderstorm WarningTSALeFlore65 min
Oct 1, 5:38 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.